# SDR SWAA2021011141041

- Difficulty date: January 7, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737
- Aircraft serial: 36725
- Aircraft time: 36,671 hours, 19,328 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION EXTERNAL SKIN WATER SERVICE DOOR 146AR AT LOWER FUSELAGE / REMOVED CORROSION LOC EXTERNAL SKIN WATER SERVICE DOOR 146AR AT LOWER FUSELAGE EVALUATED REWORKED AREA AND FOUND WITHIN LIMITS IAW B737-700 SRM 52-40-01-1A-5 PARAGRAPH 4A ITEM 2 DETAIL B MEASURED OF REWORKED AREA ARE P1: L=3.407' W=3.176' P2: L= 7.498' W=4.801' TOOL USED CALIPER P/N 500-197-30 S/N A18229521 DUE DATE 02-AUG-21 AND MINIMUM REMAINING THICKNESS IS P1=0.125' P2=0.116' NO FURTHER ACTION OR INSPECTION REQUIRED
